Javier J. Gutiérrez

Javier J. Gutiérrez

Tomás Alarcón
PhD in Mathematics from Universitat de Barcelona
Ramón y Cajal research fellow at Universitat de Barcelona

Personal webpage

email: javier.gutierrez@ub.edu

Biosketch

Ramón y Cajal research fellow at Universitat de Barcelona (2016-present). Postdoctoral researcher at Radboud Universiteit Nijmegen – The Netherlands (2013-2016). Beatriu de Pinós Postdoctoral fellow at Centre de Recerca Matemàtica (2007-2009). MEC Postdoc fellow at Universiteit Utrecht – The Netherlands (2005-2006). Profesor ayudante at Universitat de Barcelona (2003-2005 and 2006-2007). FPI Predoctoral fellow at Universitat Autònoma de Barcelona (1999-2003).PhD in mathematics, from Universitat de Barcelona, 2004. Degree in mathematics, form Universidad de la Rioja, 1998.

Research Interests

  • Abstract homotopy theory

  • Stable homotopy theory

  • Localizations in model categories and preservation of algebraic structures

  • Higher categories and higher operads

  • Reflective subcategories of triangulated categories

 

Selected publications

  • On autoequivalences of the (∞,1)-category of ∞-operads (with Dimitri Ara and Moritz Groth) Mathematische Zeitschrift 281 (2015), no. 3-4, 807–848.

  • A generalization of Ohkawa’s theorem (with Carles Casacuberta and Jirí Rosický) Compositio Mathematica 150 (2014), 893–902.

  • Are all localizing subcategories of stable homotopy categories coreflective? (with Carles Casacuberta and Jirí Rosický) Advances in Mathematics 252 (2014), 158–184.

  • Motivic slices and colored operads (with Markus Spitzweck, Oliver Röndings and Paul Arne Østvær) Journal of Topology 5 (2012), 727–755

  • Transfer of algebras over operads along Quillen adjunctions, Journal of the London Mathematical Society 86 (2012), 607–625